Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Hospitalized for fits, has drowsiness on taking Tegral. What is the recovery chance and permanent solution for fits?

my mother was paralized in July 2011 her right side affected in that attack and she had also lost speaking power during this period she is also having fitz after one to two months duration Last attack of Fitz made couple of days before after that she has been hospitilized and doctor has started TEGRAL tab. twice a day which causes drousiness i just want to know is there any permanent solution for fitz and is there any chance of recovery
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Thanks for the query
In such cases it is very hard to have any permanent solution of fits,but still we can have some preventions like always give antiepileptic medicine to patient in proper routine time as prescribed by neurophysician,get routine checkup with neurophysician.few investigation which might can help you are following,do it after discussing with your neurophysician.
Hope I have answered your query. If you have any further questions I will be happy to help.
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor